I'm 60 year old african american female, I'm on hydrochlorot 12.5mg for hypertension. Can you get muscle spasms from using hydroclorot. I get them in legs and feet and I feel a little cramping sensations in my arms as well.
Yes you can at least initially because this medication can cause low body potassium. You should have this level checked by your PMD, and begin on potassium supplements if it is low. Another level to check is magnesium, because if this is low it is very difficult to replete potassium, and you may need magnesium supplements additionally.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.